We need your feedback! What improvements would you like to see in BHL? Take our survey! s.si.edu/BHLUserSurvey
Article: New species of moths of the family Notodontidae in the United States National Museum
Add this to your Mendeley library Report an error

Title

New species of moths of the family Notodontidae in the United States National Museum

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

84

Series / Issue

Issue: 3026

Pages

563--584

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.3026.563

Title

New species of moths of the family Notodontidae in the United States National Museum

By

Schaus, William

Genre

Article

Date of Publication

1937

Original Publication

Proceedings of the United States National Museum.

Volume

84

Series / Issue

Issue: 3026

Pages

563--584

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.3026.563

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79813
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New species of moths of the family Notodontidae in the United States National Museum</title>
</titleInfo>
<name>
<namePart>Schaus, William</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">84</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>84</number>
</detail>
<extent unit="pages">
<start>563</start>
<end>584</end>
</extent>
<date>1937</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/4234</identifier>
<identifier type="doi">10.5479/si.00963801.3026.563</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart4234,
title = {New species of moths of the family Notodontidae in the United States National Museum},
journal = {Proceedings of the United States National Museum.},
volume = {84},
copyright = {NOT_IN_COPYRIGHT},
url = {http://www.biodiversitylibrary.org/part/4234},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Schaus, William},
year = {1937},
pages = {563--584},
}

Download RIS citation

TY - JOUR
TI - New species of moths of the family Notodontidae in the United States National Museum
T2 - Proceedings of the United States National Museum.
VL - 84
IS - 3026
UR - http://www.biodiversitylibrary.org/part/4234
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1937
SP - 563
EP - 584
DO - 10.5479/si.00963801.3026.563
SN - 0096-3801
AU - Schaus, William
ER -